# SDR DALA2022083005820

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2381353) DURING INSPECTION FOUND CORROSION ON RAILS BTW STA 790-795 RBL 3 AND LBL 8.1 ALSO CORROSION ON RAIL BTW STA 812-814, LBL 12.5 AT AFT CARGO COMPARTMENT. RAILS BTW STA 790-795 RBL 3 AND LBL 8.1 ALSO CORROSION ON RAIL BTW STA 812-814, LBL 12.5 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2.
